i have had a dark stool for the past two days. And feel a little light headed in the mornings of these two days. What is this?
Person's Gender: Male
Person's Age: 29
drinking water and rest
Welcome at JA.
Do you also have pain in abdomen?
yes a little
no fever. and the constipation is more of feeling like not getting a full bowel movement
Using any medicines?
but for this nothing
Thanks for information.
The dark stool may be there due to increase production of bile pigment.
ok. (oh and i had sushi the other night)
I suspect that this may be there due to the medicine you are taking.The ATRIPLA can affect the liver ,it may cause hepatotoxicity,liver enlargement.
Your symptoms may be due to early affection of liver.
You should consult to your doctor & should have liver function tests to check for this.
would it just start bothering me now? out of nowhere? i've been on Atripla for over a year
In that case it is more essential.
The liver function are does not affected until unless its major part is not disturbed.
Your chronic intake may have effect on this.
my "chronic intake"?
so basically i need a liver function test?
As you are taking it since LAST UEAR.
Yes,You should check your liver function tests.
i will set an appointment. in the meantime. does the fact that i feel this way in the morning but fine, the rest of the day have anything to do with this?
Yes,This is related .
At present you should avoid excessive protein,fats & take good amount of water.
You may take carbohydrate diet.
so i can still have carbs but low protein and fat?
ok. thank you!
With best wishes.